# SDR RAIA00507019

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 16,338 hours, 14,782 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2 Mains
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TIRE TREAD SHREDDED ON TAKEOFF. MAINTENANCE REMOVED AND REPLACED THE NR 2 MAINT TIRE.
